# SDR 08FDEA03908

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA70171
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT TRUNNION FITTING FOUND CRACKED.  NOSE LANDING GEAR LT TRUNNION FITTING REPAIRED AS PER SRM 53-40-00 FIGURE 23 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REPETITIVELY INSPECT FOR CRACK GROWTH AT NOT TO EXCEED 1,500 LANDING INTERVALS.
